Welcome

Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



 

 

Volume 2 ~ Issue 4



Volume 2 ~ Issue 4 (May 2015)

# Article Title
1 On N Job M Machine Flow Shop Schedule Minimizing Total Waiting Time Involving Transportation Time For Job Blocks
Authors: Dr. Neeru Chaudhary
Full PDF
2 ON THE ZEROS OF POLAR DERIVATIVES OF POLYNOMIALS
Authors: G.L.Reddy, P.Ramulu and C.Gangadhar
Full PDF